# SDR DALA2023020700956

- Difficulty date: February 5, 2023
- Submitted: February 7, 2023
- Operation: Air carrier
- Aircraft: N807NW
- Make and model: Airbus A330-323
- Aircraft serial: 0588
- Aircraft time: 83,316 hours, 10,920 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3307 CONFIRM DT EVALUATION FOR POSSIBLE FCS REPAIR SKIN DOOR INNER SKIN LOCATED FR62 TO FR62A BTW BEAM4 TO BEAM5 IN AFT CARGO COMPARTMENT. CORRECTIVE ACTION: COMPLIED WITH ER/A 605067-14 REV. ORIGINAL EXISTING REPAIR INSTALLED PER A330 SRM 52-32- 00-300-008. REPAIR IS APPROVED AS CAT B. (2616083)
